The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Quantum Topology


Full-Text PDF (322 KB) | Metadata | Table of Contents | QT summary
Volume 1, Issue 2, 2010, pp. 111–128
DOI: 10.4171/QT/3

Published online: 2010-06-22

Mutation invariance of Khovanov homology over F2

Stephan M. Wehrli[1]

(1) Institut de Mathématiques de Jussieu, Paris

We prove that Khovanov homology and Lee homology with coefficients in $\mathbb{F}_2 =\mathbb{Z}/2\mathbb{Z}$ are invariant under component-preserving link mutations.

Keywords: Knot theory, Khovanov homology, Conway mutation

Wehrli Stephan: Mutation invariance of Khovanov homology over F2. Quantum Topol. 1 (2010), 111-128. doi: 10.4171/QT/3